# SDR SWAA010761

- Difficulty date: March 13, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 53,239 hours, 26,457 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 3290002
- Condition: Leaking
- Location: Nlg W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NLG RED WARNING LIGHT ILLUMINATED AFTER TAKEOFF/GEAR RETRACTION.  LOUD NOISE FROM DRAG CONTINUED UNTIL GEAR HANDLE PLACED IN DOWN POSITION.  ALL INDICATIONS THEN APPEARED NORMAL.  FOUND NLG UPLOCK HYDRAULIC LINE LEAKING.  REMOVED AND REPLACED HYDRAULIC LINE AND CYCLED GEAR, OP''S CHECK GOOD PER MM.
